# SDR 2000UALA00777

- Difficulty date: December 6, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 28,486 hours, 10,431 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

'EQUIPMENT OVERHEAT' EICAS MESSAGE FOLLOWED BY ADI BACKGROUND TURNING BLACK. SUPPLEMENTAL DATA UPDATE THE AIRCRAFT EXPERIENCED A LEFT RECIRCULATION FAN FAILURE.  AFTER BEING DEFERRED,  THE EQUIPMENT COOLING CIRCUIT BREAKERS WERE NOT RESET.  THIS CAUSED THE EQUIPMENT TO OVERHEAT DUE TO LACK OF COOLING AIR.  THIS WAS A HUMAN ERROR - NO MECHANICAL SYSTEMS WERE DESCREPANT.
